Back
Journal article Open Access Scopus Source The journal / series is indexed in Scopus (SCImago list). The article itself has not been verified. 10 Citations Quartil Q2 Peer Reviewed

A mathematical approach to detect the Taylor property in TARCH processes

Gonçalves, E. , Leite, J. , Mendes-Lopes, N.
ISLA — Instituto Politécnico de Gestão e Tecnologia
Statistics & Probability Letters, Volume 79, Issue 5, 03 2009, pp. 602–610

Resume

Abstract
Abstract not provided by the author or the indexing source.

Keywords

#TARCH #financial time series #parameterization #ARCH models #Stylized fact #Property (philosophy) #Econometrics #Taylor series #Mathematics #Distribution (mathematics)

Bibliographic Details

Publication Type Journal article
Publication Year 2009
Journal / Conference / Work Statistics & Probability Letters
ISSN 0167-7152
Volume / Issue Vol. 79 (5)
Pagination pp. 602–610
Quartile (SCImago) Q2
Scopus Indexing Indexed source (via SCImago)

ISLA Authors & Affiliations

J
Joana Jorge de Queiroz Leite
jleite@iscac.pt ID: 051E-6AE4-EFE3
Profile